# SDR DALA2021022201037

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 59,540 hours, 7,678 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3318 ECAM DOOR L MID CABIN.  CORRECTIVE ACTION:  REPLACED PROX SWITCH 15MJ AND 17MJ.  ADJUSTMENT CORRECT.  OP TEST GOOD.  (7387605)
